Journal of Dentofacial Anomalies and Orthodontics

The mission of this International Journal will be to publish articles by the most distinguished authors and to discuss the major developments in dentofacial orthopedics both in their relation to basic science and in their clinical applications.

Editor-in-Chief: Alain BÉRY
Access the Editorial board

eISSN: 2110-5715
Frequency: 4 issues per year

© Revue d'Orthopédie Dento-Faciale / EDP Sciences

Most read articles

27
19
9
8
Open Access
J dentofacial anom orthod, 11 1 (2008) 30-44
Published online: 18 October 2010
DOI: http://dx.doi.org/10.1051/odfen/20084210037
8
162
130
35
28
27
285
175
66
54
52